MathSciNet Relay Station
MathSciNet bibliographic data
MR1350700 (97e:42007) 42C15 (47B38 94A12)
Janssen, A. J. E. M. Duality and biorthogonality for Weyl-Heisenberg frames. J. Fourier Anal. Appl. 1 (1995), no. 4, 403–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement